# SDR SWAA2013090619939

- Difficulty date: August 28, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 46,889 hours, 27,354 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN CRACKED AT IN SPAR RIB 175.50.  REPAIRED SKIN IAW SRM.
